MathSciNet Relay Station
MathSciNet bibliographic data
MR2720695 (2011j:30069) 30H20 (31A05 46E15)
Kalaj, David; Meštrović, Romeo Isoperimetric type inequalities for harmonic functions. J. Math. Anal. Appl. 373 (2011), no. 2, 439–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement